# SDR SWIA202266214

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 43,934 hours, 28,488 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Arced
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CA SIDE FRONT WINDSHIELD BEGAN ARCING ON THE BOTTOM CENTER AT CRUISE ALT. SELECTED WINDSHIELD HEAT OFF AND BEGAN DECENT PER QRH. NO PRESSURIZATION PROBLEMS NOTICED. MINOR DAMAGE ON THE LOWER OUTSIDE OF WINDOW.   (FLIGHT #3265 FILED CLOSED)   REMOVED AND REPLACED CAPT SIDE WINDSHIELD. REF TASK CARD 56-220-1000-SKY. NO LEAKS NOTED AT THIS TIME. PERFORMED OPS CHECK OF THE WINDSHIELD HEAT. REF AMM 30-41-06. OPS CHECK GOOD AT THIS TIME. / TOQUE WENCH INFO / 0420502882 / 06/23
